# SDR SWAA2025120240639

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 67,723 hours, 40,419 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER EXITING RUNWAY (AFTER LANDING), NR 1 ENGINE FAILED. FAIL ON ENGINE INSTRUMENTS.  NR 1 GEN OFF LINE AT SAME TIME. NR 1 ENGINE SPOOLS UP MUCH SLOWER ON TAKEOFF COMPARED TO NR 2 ENGINE.  NR 1 ENG FUEL PUMP & HMU R+R PER MT 773-11-00.  PS3 CONNECTOR FOUND DISCONNECTED. PS3 RE-CONNECTED IAW AMM 73-21-60. TEST 15; 85% N1 LEAK CHECK GOOD REF AMM 71-00-00.
